Home On repetition-free Boolean functions over pre-elementary monotone bases
Article
Licensed
Unlicensed Requires Authentication

On repetition-free Boolean functions over pre-elementary monotone bases

  • I. K. Sharankhaev
Published/Copyright: June 30, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 19 Issue 3

Abstract

We investigate representations of Boolean functions by formulas. In terms of the residual functions, we describe Boolean functions realised by repetition-free formulas in pre-elementary bases {∨, ·, –, 0, 1, x1(x2 ∨ . . . ∨ xn) ∨ x2 · . . . · xn} where n ≥ 4.

Received: 2006-11-19
Revised: 2007-10-15
Published Online: 2009-06-30
Published in Print: 2009-July

© de Gruyter 2009

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2009.016/html?lang=en
Scroll to top button